# SDR 2008UALA05983

- Difficulty date: October 3, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 61,074 hours, 23,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NOSE COMPARTMENT DOOR FWD CUTOUT FRAME IS DAMAGED.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED J-ANGLE REPAIR.  ADJUSTMENT CHECKED FWD LATCH FITTING.  SENSOR ADJUSTED & OP CHECKED DOOR SENSOR SYSTEM.
